# SDR WI5R20131121001

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: General aviation
- Aircraft: N592DR
- Make and model: Cessna 525A
- Aircraft serial: 525A0028
- Engine: Wilint FJ44
- Engine time: 3,730 hours, 3,233 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Engine
- Part time: 3,730 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK 4 MAINTENANCEON ENGINE, FAN ROTOR WAS REJECTED FOR SEVERAL CRACKS ON THE INNER FLOW PATH, POSSIBLY STEMMING FROM THE AFT FACE.  ONE OF THE CRACKS HAS PROPAGATED INTO THE T/E OF THE BLADE.  THE CRACKS APPEAR TO BE EVERY 3 TO 4 BLADES.
